# SDR R61A2019111931277

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 38,119 hours, 22,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CORROSION FOUND ON SEAT TRACK AT FR 84 AND RBL 11. REPAIRED SEAT TRACK IAW SRM 53-23-10 REPAIR 04.***AIRCRAFT REMAINS IN HEAVY CHECK***
